# SDR ASOA201811064062

- Difficulty date: November 6, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 40,940 hours, 31,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 7400
- Condition: Discharged
- Location: Emergency Lights
- Part time: 10,860 hours, 9,719 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION SEVERAL EMERGTENCY LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE FOUND THE NUMBER FOUR EMERGENCY LIGHT BATTERY PACK TO BE LOW. MAINTENANCE RECHARGED THE AFFECTED EMERGENCY LIGHT, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
